# SDR JJBA20220801039

- Difficulty date: July 27, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 37,308 hours, 25,317 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rivet
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TR MODULE EXTERNAL SKIN SHOW SIGN OF SMOKING RIVET. RIVETS REPLACED AND LH TR MODULE EXTERAL LOWER AFT SKIN REPAIRED
